# SDR HNAA2024012200032

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 45,296 hours, 40,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT ON LH WING INOP FACT  21JAN24  08:32  SBY.  DETERMINED CAUSE TO BE INOPERATIVE BATTERY CHARGER ASSEMBLY FOR THE #100 EMERGENCY BATTERY.R+R'D BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04 OPS CHECK GOOD
